You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Bayesian Modification of the Lincoln Index
T. J. Gaskell and B. J. George
Journal of Applied Ecology
Vol. 9, No. 2 (Aug., 1972), pp. 377-384
Published by: British Ecological Society
Stable URL: http://www.jstor.org/stable/2402438
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper an alternative to the Lincoln Index is developed and its advantages demonstrated with the aid of a computer simulation. The' new formula takes account of the experimenters' prior estimate of the population size and his credence measure for that estimate. Charts are presented, to enable 'safe' working limits to be obtained.
Journal of Applied Ecology © 1972 British Ecological Society